# SDR FDEA200901190243

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: A5387006420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER CLIP IS CRACKED AT FRAME 43, STRINGER 26R.  REMOVED AND REPLACED CLIP IAW A310-200 SRM 51-40-21, PARA 5 AND 6.
